# SDR CALA2014120201485

- Difficulty date: November 29, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 48,763 hours, 18,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 304352
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DURING S2 CHECK, FOUND EMER OVERWING LIGHT OUT.  R & R POWER SUPPLY & BATTERY IAW AMM 33-51-06-960-806 & AMM 33-51-06-960-805.  OPERATIONS CHECKED NORMAL.
